Alert archive / Tennessee / Flash Flood Warnings in 2014

Flash Flood Warning 34, NWS Memphis, TN

June 5, 20145 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Jun 5, 2014, 9:06 AM CDT for 5 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 9:06 AM CDT (14:06 UTC)
Expired
Jun 5, 2014, 12:00 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, TN, Decatur County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 149 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WGUS54 KMEG 051406
FFWMEG
TNC017-039-053-077-113-051700-
/O.NEW.KMEG.FF.W.0034.140605T1406Z-140605T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
906 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL NOON CDT

* AT 856 AM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF 
RAINFALL   HAS OCCURRED OVER THE PAST 3 HOURS IN GIBSON COUNTY. 
SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES 
OF RAIN OVER THE NEXT 3 HOURS AHEAD OF CURRENT STORM LOCATIONS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILAN...  
TRENTON...LEXINGTON...HUNTINGDON...AND PARSONS. THIS WARNING 
INCLUDES LOW WATER CROSSINGS IN DECATUR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.WHEN ROADS ARE FLOODED...TURN AROUND...DONT DROWN. MOST FLOOD 
DEATHS OCCUR IN AUTOMOBILES. 

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3539 8801 3542 8806 3541 8809 3543 8822
      3565 8849 3590 8903 3618 8895 3607 8870
      3604 8853 3571 8802 3561 8803 3558 8800
      3547 8800 3545 8804 3543 8801

$$
1 follow-up statement
104 
WGUS74 KMEG 051705
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1205 PM CDT THU JUN 5 2014

TNC017-039-053-077-113-051715-
/O.EXP.KMEG.FF.W.0034.000000T0000Z-140605T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL TN-DECATUR TN-GIBSON TN-HENDERSON TN-MADISON TN-
1205 PM CDT THU JUN 5 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN MADISON...
HENDERSON...EASTERN GIBSON...DECATUR AND SOUTHERN CARROLL COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3539 8801 3542 8806 3541 8809 3543 8822
      3565 8849 3590 8903 3618 8895 3607 8870
      3604 8853 3571 8802 3561 8803 3558 8800
      3547 8800 3545 8804 3543 8801

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 8:06 AM CDT, 1 hour earlier.

Area forecast discussion, Jun 5, 8:06 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
806 AM CDT THU JUN 5 2014

.UPDATE...

UPDATE TO INCREASE POPS OVER NORTHWEST TENNESSEE THIS MORNING.

&&

.DISCUSSION...

A STALLED FRONTAL BOUNDARY REMAINS STRETCHED ACROSS NORTHWEST
TENNESSEE THIS MORNING. THIS AREA REMAINS ALONG THE NORTHEAST
PERIPHERY OF AN UPPER LEVEL RIDGE CENTERED OVER THE SOUTHERN
PLAINS. A SHORTWAVE DISTURBANCE IS INTERACTING WITH THE STALLED
BOUNDARY TO PRODUCE RENEWED SHOWER AND THUNDERSTORM ACTIVITY OVER
NORTHWEST TENNESSEE THIS MORNING. A FEW OF THESE STORMS MAY
APPROACH SEVERE LIMITS LATER THIS MORNING...BUT THE GREATEST
POTENTIAL WILL BE THE POTENTIAL FOR ADDITIONAL FLASH FLOODING AND
HEAVY RAINFALL AS STORMS TRAIN OVER THE SAME AREAS. POPS HAVE BEEN
UPDATED TO LIKELY IN THIS ZONE FOR THE REST OF THIS MORNING.

A LARGE MESOSCALE CONVECTIVE SYSTEM NOW OVER SOUTHEAST KANSAS AND
NORTHEAST OKLAHOMA WILL CONTINUE TO RACE SOUTHEAST AND LIKELY
IMPACT THE MID SOUTH FROM LATE THIS AFTERNOON THROUGH THE EVENING
HOURS. POPS WILL LIKELY NEED TO BE RAISED OVER MUCH OF THE REGION
FOR THIS AFTERNOON AND EVENING. THERE WILL ALSO BE AN ENHANCED
SEVERE WEATHER RISK AS THE ATMOSPHERE BECOMES VERY UNSTABLE AND
SHEAR INCREASES. THE POTENTIAL WILL EXIST FOR WIND
DAMAGE...POTENTIALLY WIDESPREAD...AND LARGE HAIL. A FEW TORNADOES
MAY ALSO OCCUR BUT WILL NOT BE THE PRIMARY SEVERE WEATHER THREAT.
ADDITIONAL THREATS FOR FLASH FLOODING WILL ALSO EXIST OVER THE
NORTHERN HALF OF THE REGION AND A FLASH FLOOD WATCH MAY BE NEEDED
FOR LATER TODAY AND TONIGHT. STAY TUNED.

UPDATED ZONES AND GRIDS HAVE BEEN SENT. PLEASE CONTINUE TO MONITOR
THE POTENTIAL FOR SEVERE WEATHER AND FLOODING THROUGH THE REST OF
TODAY AND TONIGHT.

JLH

&&

.PREV DISCUSSION... /ISSUED 457 AM CDT THU JUN 5 2014/

DISCUSSION...

.CURRENTLY...AS OF 4AM...
SHOWERS AND THUNDERSTORMS CONTINUE TO TRAIN ALONG A STALLED COLD
FRONT STRETCHED ACROSS NORTHWEST TENNESSEE AND BACK INTO SOUTHERN
MISSOURI. DUAL-POL STORM TOTAL PRECIPITATION TOTALS INDICATE THAT
ANYWHERE FROM 3 TO 5 INCHES HAS FALLEN ACROSS PORTIONS OF
NORTHWEST TENNESSEE OVER THE LAST 3-4 HOURS. MORE UPSTREAM
DEVELOPMENT IS OCCURRING ALONG THIS BOUNDARY IN SOUTHERN MISSOURI
AND MOVING INTO THE NORTHEAST ARKANSAS ATTM. LATEST HRRR MODEL RUN
SHOWS THIS BOUNDARY SAGGING FURTHER SOUTH LATER THIS MORNING
TRIGGERING CONVECTION ACROSS MOST OF THE AREA BY THIS AFTERNOON.
TEMPERATURES ACROSS THE REGION ARE RUNNING QUITE A BIT WARMER WITH
READINGS MAINLY IN THE MID TO UPPER 70S AREAWIDE AIDED BY WARM
SOUTHWEST WINDS 5 TO 10 MPH.

.SYNOPSIS...
TRICKY FORECAST OVER THE NEXT SEVERAL DAYS AS WE WILL REMAIN ON THE
RING OF FIRE. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH
DAY...BUT COVERAGE...LOCATION...AND TIMING ARE THE ELUSIVE PUZZLE
PIECES ATTM. TEMPERATURES WILL REMAIN IN THE MID TO UPPER 80S EACH
DAY WITH LOWER 70S EACH NIGHT FOR AT LEAST THE NEXT FIVE DAYS OR
SO.

.NEAR TERM...
SHORT TERM MODEL GUIDANCE SUGGESTS THAT ONGOING CONVECTION
OVER WEST TENNESSEE THIS MORNING WILL CONTINUE TO MOVE SOUTH
ACROSS NORTHEAST MISSISSIPPI AND EVENTUALLY OUT OF THE AREA BY
LATE MORNING. UPSTREAM CONVECTION OVER KANSAS AND SOUTHERN
MISSOURI IS EXPECTED TO INTENSIFY AND GROW INTO A MCS AS IT MOVES
INTO THE FORECAST AREA BY LATE AFTERNOON INTO EARLY EVENING. A
FLASH FLOOD WATCH MAY BE NEEDED BY LATE AFTERNOON AS STORMS WILL
MOST LIKELY TRAIN ALONG THIS BOUNDARY AGAIN. PWAT VALUES AROUND 2
INCHES AND 850MB MOISTURE TRANSPORT WINDS NEARLY PARALLEL TO THE
BOUNDARY WILL SUPPORT AT LEAST A LOCALIZED FLASH FLOOD THREAT OVER
NORTHWEST TENNESSEE AGAIN TONIGHT...BUT EXACT LOCATION IS STILL
VERY DEPENDENT ON EXACT LOCATION OF BOUNDARY. IN
ADDITION...MODERATE ATMOSPHERIC INSTABILITY AND DECENT UPPER LEVEL
FORCING WILL SUPPORT THE THREAT OF SEVERE THUNDERSTORMS ACROSS
MOST OF THE MID- SOUTH WITH THE PRIMARY HAZARDS BEING FLASH
FLOODING...DAMAGING WINDS...AND LARGE HAIL.

BY FRIDAY MORNING...THE MCS IS EXPECTED TO DIE OUT AND SOME
OUTFLOW BOUNDARIES WILL MOST LIKELY BE SETUP ACROSS THE REGION.
DECENT ATMOSPHERIC RECOVERY WILL LIKELY TAKE PLACE AND MORE
DIURNALLY DRIVEN STORMS WILL FIRE UP DURING THE DAY. ANOTHER
SHORTWAVE TROUGH IS EXPECTED TO MOVE INTO THE AREA BY MID TO LATE
EVENING. ONCE AGAIN STORM TYPE WILL MOST LIKELY BE IN THE FORM OF
A MCS. THE NEXT WAVE ON SATURDAY NIGHT APPEARS TO MOVE FURTHER
NORTH OF OUR AREA WITH LESS COVERAGE IN CONVECTIVE ACTIVITY
OVERNIGHT.

.LONG TERM...
BY SUNDAY NIGHT A COLD FRONT WILL MOVE INTO THE AREA. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN. THE FRONT IS EXPECTED
TO STALL OUT ACROSS THE AREA MUCH LIKE TODAY. THE UPPER LEVEL
RIDGE IS EXPECTED TO COMPLETELY BREAK DOWN BY MONDAY AS A LONG
WAVE TROUGH APPROACHES FROM THE PLAINS. LONG TERM MODELS INDICATE
THAT THIS WAVE WILL BECOME CUTOFF FROM THE MAIN FLOW AND LINGER
OVER THE REGION THROUGH AT LEAST NEXT WEDNESDAY. THIS WILL KEEP AT
LEAST MENTIONABLE RAIN IN THE FORECAST THROUGH LATE NEXT WEEK.

AC3

&&

.AVIATION...

12Z TAF CYCLE

AN MCS THAT IMPACTED MUCH OF NORTHWEST TENNESSEE HAS MOVED OFF
INTO MIDDLE TENNESSEE. MID AND HIGH LEVEL DEBRIS CLOUDS CONTINUE
OVER THE REGION BUT SHOULD SCATTER OUT BY MID MORNING WITH DIURNAL
CU AGAIN EXPECTED OVER ALL THE TAF SITES. VFR CIGS AND VSBYS
SHOULD PREVAIL THROUGH MUCH OF THE PERIOD.

ANOTHER MCS AND ASSOCIATED THUNDERSTORMS SHOULD IMPACT THE
NORTHERN HALF OF THE MID SOUTH LATE THIS AFTERNOON AND EVENING.
STORMS MAY REDUCE CIGS AND VSBYS TO MVFR AND POSSIBLY LOWER. ADDED
AFTERNOON AND EVENING TEMPOS AT KJBR...KMEM...AND KTUP TO ACCOUNT
FOR THIS POTENTIAL. KTUP SHOULD REMAIN SOUTH OF THE BRUNT OF THE
ACTIVITY BUT THERE MAY BE NEARBY CONVECTION BY THIS EVENING AND
COVERED WITH A VCTS FOR NOW. TIMING AND LOCATION IS ALWAYS
DIFFICULT WITH MCS THUNDERSTORM ACTIVITY.

DEBRIS CLOUD AND CONTINUED SCATTERED CONVECTION MAY CONTINUE NEAR
THE STALLING OUTFLOW/CONVECTIVELY REINFORCED FRONTAL BOUNDARY
OVERNIGHT. PLAN TO KEEP VFR CIGS FOR NOW...BUT LATER SHIFTS WILL
NEED TO MONITOR THIS AND FOG POTENTIAL FOR LATER TONIGHT IN AREAS
WHERE RAINS OCCUR.

WINDS SHOULD REMAIN SOUTHWESTERLY THROUGH THE PERIOD AT 10 KTS OR
LESS FOR ALL TAF SITES.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 5, 8:52 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
852 AM CDT THU JUN 5 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-061600-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
852 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHEAST
ARKANSAS...THE BOOTHEEL OF MISSOURI...EXTREME WEST TENNESSEE...AND
EXTREME NORTHWEST MISSISSIPPI TODAY AND TONIGHT. THE PRIMARY
THREATS WILL BE WIDESPREAD DAMAGING WINDS AND FLASH FLOODING.
SECONDARY THREATS WILL BE LARGE HAIL AND ISOLATED TORNADOES.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE
REMAINDER OF WEST TENNESSEE...NORTH MISSISSIPPI AND EAST CENTRAL
ARKANSAS TODAY AND TONIGHT. THE PRIMARY THREATS WILL BE DAMAGING
WINDS AND FLASH FLOODING. THE SECONDARY THREATS WILL BE LARGE HAIL
AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
THE MID-SOUTH FOR FRIDAY AND SATURDAY. THE PRIMARY THREATS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MIDSOUTH TODAY
AND TONIGHT.

JAB

In the hours before

Local storm report, Jun 5, 7:39 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
739 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      HOLLADAY                35.87N 88.15W
06/05/2014                   BENTON             TN   LAW ENFORCEMENT

            PINEVIEW RD WASHED COMPLETELY OUT... KELLY RD BRIDGE WAS
            COVERED WITH 2 FEET OF WATER... CULVERT WASHED OUT ON
            ROWLAND RD... SEVERAL OTHER LOCATIONS THROUGHOUT THE
            COUNTY REPORTING FLOODING

&&

JPM
Local storm report, Jun 5, 7:46 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
06/05/2014                   BENTON             TN   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTING SEVERAL TREES AND POWERLINES
            DOWN THROUGHOUT THE COUNTY.

&&

JPM
Local storm report, Jun 5, 7:50 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
750 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       2 SE PARIS              34.16N 89.44W
06/05/2014  M3.40 INCH       CALHOUN            MS   CO-OP OBSERVER

            MEG COOP OBSERVER REPORTS 3.4 INCHES OF RAIN NEAR PARIS.

&&

JPM
Local storm report, Jun 5, 7:58 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
758 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      LATHAM                  36.43N 88.72W
06/05/2014                   WEAKLEY            TN   LAW ENFORCEMENT

            18 INCHES OF WATER COVERING CONCORD RD IN LATHAM

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 10:41 PM CDTSevere Thunderstorm WarningMEGHenry49 min
Jun 4, 11:19 PM CDTSevere Thunderstorm WarningMEGHenry, Obion, Weakley41 min
Jun 4, 11:48 PM CDTSevere Thunderstorm WarningMEGBenton, Henry27 min
Jun 4, 11:55 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Obion, Weakley50 min
Jun 5, 12:47 AM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley43 min
Jun 5, 1:26 AM CDTSevere Thunderstorm WarningMEGWeakley49 min
Jun 5, 1:43 AM CDTFlash Flood WarningMEGBenton, Carroll, Henry, Weakley6 hr
Jun 5, 4:36 AM CDTFlash Flood WarningMEGBenton, Carroll, Decatur, Henderson3 hr
Jun 5, 7:48 AM CDTAreal Flood WarningMEGBenton, Carroll, Decatur, Henry6 hr
Jun 5, 8:24 AM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Weakley51 min
Jun 5, 8:44 AM CDTFlash Flood WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more39 hr
Jun 5, 11:37 AM CDTSpecial Weather StatementMEGMadison23 min
Jun 5, 12:38 PM CDTFlash Flood WarningMEGCarroll, Crockett, Decatur, Dyer, Gibson, Haywood and 6 more3 hr
Jun 5, 1:15 PM CDTSpecial Weather StatementMEGHaywood, Madison30 min
Jun 5, 1:20 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton40 min
Jun 5, 1:44 PM CDTAreal Flood WarningMEGBenton, Carroll, Decatur, Henry6 hr
Jun 5, 2:02 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, Lauderdale, Madison and 2 more28 min
Jun 5, 2:05 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more40 min
Jun 5, 2:11 PM CDTFlash Flood WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, Haywood and 3 more4 hr
Jun 5, 2:17 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison43 min
Jun 5, 2:36 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Dyer, Gibson, Henderson and 4 more24 min
Jun 5, 2:45 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy45 min
Jun 5, 2:58 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Dyer, Gibson and 5 more47 min
Jun 5, 3:00 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, McNairy, Madison45 min
Jun 5, 3:28 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson32 min
Jun 5, 3:29 PM CDTFlash Flood WarningMEGCarroll, Crockett, Decatur, Dyer, Gibson, Haywood and 6 more4 hr
Jun 5, 3:50 PM CDTSpecial Weather StatementMEGBenton, Decatur10 min

Nearby

Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.